Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 16; Errata, volume 17; Errata, volume 18


Journal: Proc. Amer. Math. Soc. 18 (1967), 1141-1143
DOI: https://doi.org/10.1090/S0002-9939-67-99982-0
Original Article: Proc. Amer. Math. Soc. 18 (1967), 925-932.
Original Article: Proc. Amer. Math. Soc. 17 (1966), 254-261.
Original Article: Proc. Amer. Math. Soc. 17 (1966), 162-166.
Original Article: Proc. Amer. Math. Soc. 17 (1966), 124-132.
Original Article: Proc. Amer. Math. Soc. 16 (1965), 1052-1057.
Original Article: Proc. Amer. Math. Soc. 16 (1965), 991-995.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-67-99982-0
Article copyright: © Copyright 1967 American Mathematical Society